Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 31, Issue 10, Pages 611-617
http://dx.doi.org/10.1155/S0161171202112257

Convergence theorems and stability results for Lipschitz strongly pseudocontractive operators

1Department of Mathematics, Liaoning Normal University, P.O. Box 200, Liaoning, Dalian 116029, China
2Department of Mathematics, Gyeongsang National University, Chinju 660-701, Korea

Received 17 December 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zeqing Liu, Lili Zhang, and Shin Min Kang, “Convergence theorems and stability results for Lipschitz strongly pseudocontractive operators,” International Journal of Mathematics and Mathematical Sciences, vol. 31, no. 10, pp. 611-617, 2002. https://doi.org/10.1155/S0161171202112257.